Steklov operators and their associated semigroups

Campiti Michele and Raşa Ioan and Tacelli Cristian: Steklov operators and their associated semigroups. In: Acta scientiarum mathematicarum, (74) 1-2. pp. 171-189. (2008)

[thumbnail of math_074_numb_001_002_171-189.pdf] Cikk, tanulmány, mű
Restricted to: SZTE network

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2008
Volume: 74
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 171-189
Language: English
Official URL:
Related URLs:
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 188-189.; Abstract
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2021. Mar. 26. 11:28

Actions (login required)

View Item View Item